| Model Number |
6CN75R |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Asystole (4442); Unintended Extubation (4564)
| Date of Event |
06/11/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient had cardiorespiratory arrest after not being able to ventilate through the tracheostomy and expired.During placement of the tracheostomy tube, it became angled, which made ventilation impossible.The patient was not on mechanical ventilation at that time.The patient was being assisted with an ambu bag.After ten minutes of ventilatory difficulty, the tube was replaced with similar issues.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.